Algebraic K-Theory of generalized free products, part 2

Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 205-256.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Waldhausen F. Algebraic K-Theory of generalized free products, part 2. The Annals of Mathematics (2). 1978;108(2):205-256.
Waldhausen, F. (1978). Algebraic K-Theory of generalized free products, part 2. The Annals of Mathematics (2), 108(2), 205-256.
Waldhausen, F. (1978). Algebraic K-Theory of generalized free products, part 2. The Annals of Mathematics (2) 108, 205-256.
Waldhausen, F., 1978. Algebraic K-Theory of generalized free products, part 2. The Annals of Mathematics (2), 108(2), p 205-256.
F. Waldhausen, “Algebraic K-Theory of generalized free products, part 2”, The Annals of Mathematics (2), vol. 108, 1978, pp. 205-256.
Waldhausen, F.: Algebraic K-Theory of generalized free products, part 2. The Annals of Mathematics (2). 108, 205-256 (1978).
Waldhausen, Friedhelm. “Algebraic K-Theory of generalized free products, part 2”. The Annals of Mathematics (2) 108.2 (1978): 205-256.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar